# SDR MALA965121

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Wing/Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND REPAIR ANGLE ON LEFT NACELLE INBOARD LOWER 'WING TO NACELLE' ATTACH ANGLE CRACKED.  REMOVED PREVIOUS REPAIR ANGLE, FABRICATED AND INSTALLED NEW REPAIR ANGLE IAW ARP 54-20-9101, REV. B.  (X)
